# SDR ASAA2022111140752

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,050 hours, 9,886 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP549
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 FUEL LEAK ENGINE GROUNDED - YES. ON DEFERRAL.
